# SDR 2013FA0000495

- Difficulty date: August 28, 2013
- Submitted: August 28, 2013
- Operation: General aviation
- Aircraft: N252JC
- Make and model: Mooney M20K
- Aircraft serial: 251008
- Aircraft time: 2,420 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0723140
- Part serial: 0231800010
- Condition: Failed
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS IN LANDING CONFIGURATION AND TOUCHED DOWN WITHOUT INCIDENT.  APPLIED BRAKES TO SLOW DOWN, MOMENTS LATER ACFT PULLED TO THE LT AND THE LT MAIN TIRE WENT FLAT.  MX NOTED THAT THE ACFT TIRE WAS WORN BEYOND LIMITS AND BOTH THE LT TIRE AND TUBE WERE REPLACED.  NO OTHER DAMAGED WAS NOTED.
